Enalapril-induced angioedema: A dental concern

Kim K. McFarland, Eric Y.K. Fung

Research output: Contribution to journalArticle

Abstract

Drug-induced angioedema is a rare but potentially life-threatening side effect of increased levels of bradykinin. It may be overlooked and diagnosed as a dental-related problem due to its appearance as facial swelling, A clear understanding of the pathophysiology of angioedema can better serve both physicians and dentists in providing the most appropriate care for patients.

Original languageEnglish (US)
Pages (from-to)148-150
Number of pages3
JournalGeneral dentistry
Volume59
Issue number2
StatePublished - Mar 1 2011

Fingerprint

Angioedema
Enalapril
Tooth
Bradykinin
Dentists
Patient Care
Physicians
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dentistry(all)

Cite this

McFarland, K. K., & Fung, E. Y. K. (2011). Enalapril-induced angioedema: A dental concern. General dentistry, 59(2), 148-150.

Enalapril-induced angioedema : A dental concern. / McFarland, Kim K.; Fung, Eric Y.K.

In: General dentistry, Vol. 59, No. 2, 01.03.2011, p. 148-150.

Research output: Contribution to journalArticle

McFarland, KK & Fung, EYK 2011, 'Enalapril-induced angioedema: A dental concern', General dentistry, vol. 59, no. 2, pp. 148-150.
McFarland KK, Fung EYK. Enalapril-induced angioedema: A dental concern. General dentistry. 2011 Mar 1;59(2):148-150.
McFarland, Kim K. ; Fung, Eric Y.K. / Enalapril-induced angioedema : A dental concern. In: General dentistry. 2011 ; Vol. 59, No. 2. pp. 148-150.
@article{e20200677c8349028b671c824daa3ccd,
title = "Enalapril-induced angioedema: A dental concern",
abstract = "Drug-induced angioedema is a rare but potentially life-threatening side effect of increased levels of bradykinin. It may be overlooked and diagnosed as a dental-related problem due to its appearance as facial swelling, A clear understanding of the pathophysiology of angioedema can better serve both physicians and dentists in providing the most appropriate care for patients.",
author = "McFarland, {Kim K.} and Fung, {Eric Y.K.}",
year = "2011",
month = "3",
day = "1",
language = "English (US)",
volume = "59",
pages = "148--150",
journal = "General Dentistry",
issn = "0363-6771",
publisher = "Academy of General Dentistry",
number = "2",

}

TY - JOUR

T1 - Enalapril-induced angioedema

T2 - A dental concern

AU - McFarland, Kim K.

AU - Fung, Eric Y.K.

PY - 2011/3/1

Y1 - 2011/3/1

N2 - Drug-induced angioedema is a rare but potentially life-threatening side effect of increased levels of bradykinin. It may be overlooked and diagnosed as a dental-related problem due to its appearance as facial swelling, A clear understanding of the pathophysiology of angioedema can better serve both physicians and dentists in providing the most appropriate care for patients.

AB - Drug-induced angioedema is a rare but potentially life-threatening side effect of increased levels of bradykinin. It may be overlooked and diagnosed as a dental-related problem due to its appearance as facial swelling, A clear understanding of the pathophysiology of angioedema can better serve both physicians and dentists in providing the most appropriate care for patients.

UR - http://www.scopus.com/inward/record.url?scp=80053426981&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80053426981&partnerID=8YFLogxK

M3 - Article

C2 - 21903526

AN - SCOPUS:80053426981

VL - 59

SP - 148

EP - 150

JO - General Dentistry

JF - General Dentistry

SN - 0363-6771

IS - 2

ER -